# SDR USAA991266

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 706
- Part time: 31,198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK IN FRAME 706 AT TIE CLIP STRINGER 10R STRINGER TIE CLIP.  REMOVED AND REPLACED STRINGER TIE CLIP PER SRM 51-10-02.  (M)
